On the Thom–Dold isomorphism for nonorientable bundles
Doklady Akademii Nauk, Tome 255 (1980) no. 6, pp. 1323-1325
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_255_6_a10,
author = {Yu. B. Rudyak},
title = {On the {Thom{\textendash}Dold} isomorphism for nonorientable bundles},
journal = {Doklady Akademii Nauk},
pages = {1323--1325},
year = {1980},
volume = {255},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_255_6_a10/}
}
Yu. B. Rudyak. On the Thom–Dold isomorphism for nonorientable bundles. Doklady Akademii Nauk, Tome 255 (1980) no. 6, pp. 1323-1325. http://geodesic.mathdoc.fr/item/DAN_1980_255_6_a10/